Doctor insights on:
Does Mucinex Make You Drowsy
No (if used alone): Mucinex (guaifenesin) alone is not associated with drowsiness. Common side effects may include headache, dizziness, nausea/vomiting. Be careful when using combination products which may contain antihistamines as these may cause drowsiness. Take with a full glass of water. Do not use for > 7 days. If problem persists /worsen see a doctor. Hope you feel better soon. ...Read more
Yes, esp w/ Zoloft!: Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome - definitely check with your doctor! It can be a bad interaction - take it seriously. Good luck - I hope it's nothing and you feel better soon, but do check it out. ...Read more
What for?: What are you trying to treat? It generally is not a good idea to take multiple medications, including over the counter ones. ...Read more
Depends on cause: A persistent sleep disorder may promote daytime sleepiness. Restless leg syndrome, sleep apnea, and shift work disorder may be a cause, but insomnia of alternative causation must be considered. Also, consider underlying hypothyroidism, anemias, medication adverse effects, excess alcohol, recreational drugs. Treatment is based on etiology. ...Read more
Nyquil: Usually less than 24 hours.Get a more detailed answer ›
Sleepiness: Do some light activity that involves moving around but nothing too stimulating such as exercise since this may contribute to insomnia. Getting sunlight in the early evening (such as during a walk) is a good way to help stay awake. Of course, if you are getting drowsy and it is time for bed, don't try to fight it and just go to sleep. Avoid caffeine after lunch time. ...Read more
No: Cold preparations are not recommended under 6 years. Refer to AAP and CPS sites for parents. Gentle saline and suctioning is safe. A cool room and extra humidity may help. All the best. ...Read more
Do you mean benadryl (diphenhydramine): Benadryl (diphenhydramine) is an antihistamine, but can be very sedating. If by doing the same thing you mean treating seasonal allergies then there are several anti-histamines that are usually not sedating, for example, fexofenadine, Loratadine and cetirizine. These are all available in various over the counter preparations. Please be sure to follow the package directions. ...Read more
Yes safe, but: Which nyquil? Read the labels carefully and don't exceed recommended dose for either, best wishes ...Read more
No: You should be fine. That is the max dosage recommended per day. I just wouldn't take any more today. ...Read more
Not a problem: This will cause no harm. Continue your regular dose tomorrow. ...Read more
HTN: Wondering if u r on medications that lower BP & might attribute to symptoms. Please review with your doc. ...Read more
Response: You do NOT say if these were sleeping pills, antihistamines, sedatives or tranquilizers, But most medication wears off over a period of hours. To become more alert, caffeine containing beverages may help, such as coffee, coke, or Red Bull. If you are unable to function adequately, might contact your doctor directly. ...Read more
Just started 1/2 of 15 mg Busperone 2x a day. It makes me feel drowsy and dull. Will this pass in time? I don't want to take it anymore.
Probably not med 4 u: If you are having these side effects on relatively low doses of this medication, it probably is not for you. It is possible that the other meds you indicate that you are taking may be causing the side effect or there is some combination that is creating them. It is time to take a look at your current symptoms and for you and your doctor to review options for medication and possible therapy. ...Read more
Lack Of Sleep/ Meds: 35 years old who is feeling sleepy without any other symptoms. It can be due to not getting a good sleep.Sleep Apnea or if you are taking any prescription or over the counter drugs which can cause sleepiness.If it is a chronic sleepiness it may be due to Narcolepsy.If it is ongoing problem consult your doctor as you may need sleep and other studies to make the diagnosis and treat appropriately ...Read more
How many you take?:
How many aspirin did you take? But YES, drowsiness can be an uncommon side effect of even low dose aspirin. You should discuss this with your physician since other causes of drowsiness should be checked into which could be unrelated to aspirin therapy. If you'd like to speak about this with me then, write me at:
www. Healthtap. Com/drsaghafi ...Read more
No: You might have a thyroid problem. Hypothryoidism can make you feel "slow and drowsy" there are other medical conditions that can make you feel that way too. Find a doctor who will take the time to find the real cause of your problem and not just prescribe drugs for symptoms. ...Read more
- Talk to a doctor online
- Does mucinex dm make you drowsy?
- Does motrin make you drowsy?
- Does pseudoephedrine make you drowsy?
- Does codeine make you drowsy?
- Does nexium make you drowsy?
- Does aleve make you drowsy?
- Does ibuprofen make you drowsy?
- Does naproxen make you drowsy?
- Does clarinex make you drowsy?